# SDR UIEA2019121646069

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,140 hours, 20,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T313812
- Part serial: NSNNBSP
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN PNEUMATIC DUCT IN LEFT WHEEL WELL.( CREW NOTIFIED MAINTENANCE OF SUSPICIOUS AND UNUSUAL NOISE FROM LEFT WHEEL WELL. FOUND DUCTING BELOW CENTER ISOLATION VALVE V46 CRACKED AT FLANGE. REMOVED AND REPLACED DUCT IAW AMM 36-11-01. NO LEAKS FOUND, NO FURTHER DEFECTS NOTED. )
